Asian Journal of Mathematics and Computer Research
 

2017 - Volume 21 [Issue 1]

Contents

Original Research Article

FIXED POINT THEOREMS FOR CONTRACTIONS AND GENERALIZED CONTRACTIONS IN COMPACT S-METRIC SPACES

 

MOHAMMAD MAHDI REZAEE1, SHABAN SEDGHI1* AND ABDELKRIM ALIOUCHE2
1Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.
2Department of Mathematics and Informatics, Larbi Ben M'Hidi University, Oum El Bouaghi, 04000, Algeria.

 

Original Research Article

TRIPLED COINCIDENCE POINT THEOREM UNDER -CONTRACTIONS IN ORDERED Sb-METRIC SPACES

 

ABDOLSATTAR GHOLIDAHNEH1 AND SHABAN SEDGHI1*
1Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.

 

Short Research Article

A COMPUTATIONAL TECHNIQUE FOR LAPLACE TRANSFORMS BY ADOMIAN DECOMPOSITION

 

PATRICK AZERE PHIRI1* AND OLUWOLE DANIEL MAKINDE2
1Department of Mathematics, Copperbelt University, Riverside Campus, P.O. Box 21692, Kitwe, Zambia.
2Faculty of Military Science, Stellenbosch University, Private Bag X2, Saldanha, 7395, South Africa.

 

Original Research Article

NEUTROSOPHIC CRITICAL PATH ANALYSIS FOR PROJECT NETWORK

 

M. MULLAI1* AND A. STEPHEN1
1Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India.

 

Original Research Article

COMPARISIONS OF STIMULTANEOUS SHRINKAGE AND VARIABLE SELECTION METHODS: THE LASSO, AND BRIDGE REGRESSION METHOD

 

U. USMAN1* AND A. BUBA2  

1Department of Mathematics, Usmanu Danfodiyo University, Sokoto. Nigeria.

2Federal University Birnin-Kebbi, Kebbi, Nigeria.